# SDR WTAA950118

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDD - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT.  MAINTENANCE SERVICED NOSE LANDING GEAR, PW 1973000011, IAW MM 32-21-01.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK ON GROUND.  LANDING GEAR OPERATION AND POSITION INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
